Improvement in antipsychotic-induced hyperprolactinemia with the addition of aripiprazole in schizophrenic patients

@inproceedings{Mihara2010ImprovementIA,
  title={Improvement in antipsychotic-induced hyperprolactinemia with the addition of aripiprazole in schizophrenic patients},
  author={K. Mihara and G. Nagai and A. Nakamura and Y. Fukuji and T. Suzuki and T. Kondo},
  year={2010}
}
Purpose: Hyperprolactinemia, a common adverse effect of antipsychotics, frequently impacts patients' quality of life. Aripiprazole is a potent dopamine D2 receptor partial agonist and rarely increases the serum prolactin concentration. The authors investigated the effect of aripiprazole coadministration on antipsychotic-induced hyperprolactinemia and associated symptoms in patients with schizophrenia.Method: The subjects were 9 patients (8 females, 1 male) with hyperprolactinemia induced by… Expand

References

SHOWING 1-10 OF 21 REFERENCES
Time course of the changes in antipsychotic-induced hyperprolactinemia following the switch to aripiprazole
Using aripiprazole to resolve antipsychotic-induced symptomatic hyperprolactinemia: A pilot study
Antipsychotic-Induced Hyperprolactinaemia
Gender differences in prolactin elevation induced by olanzapine in Japanese drug-naïve schizophrenic patients
Hyperprolactinemia and amenorrhea associated with olanzapine normalized after addition of aripiprazole
...
1
2
3
...